MathSciNet Relay Station
MathSciNet bibliographic data
MR2136532 57R58 (57M25)
Ozsváth, Peter; Szabó, Zoltán Knots with unknotting number one and Heegaard Floer homology. Topology 44 (2005), no. 4, 705–745.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement